# SDR CA140919001

- Difficulty date: September 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 31573
- Condition: Smoke
- Location: Mlg
- Part time: 13 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL BEARING FAILURE EXPERIENCED.   THE DEFECT WERE NOTICED ON A TURN AROUND WITH SMOKE COMING FROM THE LT INB BRAKE. ENGINEERS OBSERVING THAT THE BREAK IS EXTREMELY HOT COMPARING TO THE OTHER BRAKES. INVESTIGATION FOLLOWED, SUGGESTING A FAULTY BRAKE, THAT IS WHEN THE DAMAGE WERE FOUND.   THE WHEEL SPEED TRANSDUCER IS COMPLETELY DESTROYED, BOTH WHEEL BEARINGS HAVE FAILED AND WERE STUCK ON THE AXLE, ALL DAMAGE SEEN ON THE LH INB WHEEL. LH OUTBOARD AXLE AND BEARINGS HAVE NO SIGN OF DAMAGE.
